Escudo de la República de Colombia
Sistema Nacional de Biliotecas - Repositorio Institucional Universidad Nacional de Colombia Biblioteca Digital - Repositorio Institucional UN Sistema Nacional de Bibliotecas UN

A Refinement and a divided difference reverse of Jensen's inequality with applications

Dragomir, S. Sever (2016) A Refinement and a divided difference reverse of Jensen's inequality with applications. Revista Colombiana de Matemáticas, 50 (1). pp. 17-39. ISSN 2357-4100

Texto completo

[img]
Vista previa
PDF - Versión Publicada
Available under License Creative Commons Attribution.

443kB

URL oficial: https://revistas.unal.edu.co/index.php/recolma/art...

Resumen

A renement and a new sharp reverse of Jensen's inequality for convex functions in terms of divided diferences is obtained. Applications for means, the Hölder inequality and for f-divergence measures in information theory are also provided.

Tipo de documento:Artículo - Article
Palabras clave:Jensen's inequality, Measurable functions, Lebesque integral, Divergence measures, f-Divergence, Hölder inequality
Temática:5 Ciencias naturales y matemáticas / Science > 51 Matemáticas / Mathematics
Unidad administrativa:Revistas electrónicas UN > Revista Colombiana de Matemáticas
Código ID:67480
Enviado por : Dirección Nacional de Bibliotecas STECNICO
Enviado el día :20 Septiembre 2018 19:58
Ultima modificación:20 Septiembre 2018 19:58
Ultima modificación:20 Septiembre 2018 19:58
Exportar:Clic aquí
Estadísticas:Clic aquí
Compartir:

Solamente administradores del repositorio: página de control del ítem

Vicerrectoría de Investigación: Número uno en investigación
Indexado por:
Indexado por Scholar Google WorldCat DRIVER Metabiblioteca OAIster BASE BDCOL Registry of Open Access Repositories SNAAC Red de repositorios latinoamericanos eprints Open archives La referencia Tesis latinoamericanas OpenDOAR CLACSO
Este sitio web se ve mejor en Firefox